# SDR AALA20011933

- Difficulty date: October 16, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT Z-CHANNEL ON DECK PLATE IS CORRODED.  INSTALLED NEW Z-ANGLE.  (M)
